# SDR UALA2009072702238

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,493 hours, 37,707 cycles
- Engine: Ge CFM563US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Row 10 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING FROM ROW 3-9 INOP. ALSO LIGHTS ROW 10-12 DIM AMD EXTINGUISH WITHIN 1 MINUTE OF ILLUMINATION. REPLACED POWER SUPPLY BATTERY PACK ON RIGHT SIDE NEAR EMERGENCY EXIT SIGN, ABOVE ROW 10. OP'S CHECKED EMERGENCY LIGHT. TEST NORMAL.  EMERGENCY LIGHTS ALL WORK..
